MAUDE Adverse Event Report: Merit Medical Systems, Inc. TEMNO Elite¿; Instrument, Biopsy

Merit Medical Systems, Inc. TEMNO Elite¿; Instrument, Biopsy
Catalog Number TEVC1815
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During malignant lymphoma biopsy of a hard retroperitoneal tissue after one successfull firing, during second firing, the patient complained of pain.When the needle was withdrawn from the body, the needle tip was missing and had remained inside the patient.The fractured needle tip was subsequently retrieved via open surgery.
 
Additional Manufacturer Narrative
The suspected device was received.The investigation is ongoing.If additional reportable information becomes available, it will be submitted in a supplemental report.

Brand Name
TEMNO Elite¿
Common Device Name
Instrument, Biopsy
Manufacturer (Section D)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems, Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50010285
Report Number1721504-2026-00515
Device Sequence Number8385264
Product Code KNW
UDI-Device Identifier00884450397725
UDI-Public00884450397725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberTEVC1815
Device Lot NumberH3298212
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown